Show simple item record

dc.contributor.authorFreixas Bosch, Josep
dc.contributor.authorPons Vallès, Montserrat
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-05-17T14:32:45Z
dc.date.available2018-06-01T00:30:25Z
dc.date.issued2017-05-01
dc.identifier.citationFreixas, J., Pons, M. Using the multilinear extension to study some probabilistic power indices. "Group decision and negotiation", 1 Maig 2017, vol. 26, núm. 3, p. 437-452.
dc.identifier.issn0926-2644
dc.identifier.urihttp://hdl.handle.net/2117/104580
dc.descriptionThe final publication is available at Springer via http://dx.doi.org/10.1007/s10726-016-9514-6
dc.description.abstractWe consider binary voting systems modeled by a simple game, in which voters vote independently of each other, and the probability distribution over coalitions is known. The Owen’s multilinear extension of the simple game is used to improve the use and the computation of three indices defined in this model: the decisiveness index, which is an extension of the Banzhaf index, the success index, which is an extension of the Rae index, and the luckiness index. This approach leads us to prove new properties and inter-relations between these indices. In particular it is proved that the ordinal equivalence between success and decisiveness indices is achieved in any game if and only if the probability distribution is anonymous. In the anonymous case, the egalitarianism of the three indices is compared, and it is also proved that, for these distributions, decisiveness and success indices respect the strength of the seats, whereas luckiness reverses this order.
dc.format.extent16 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Teoria de jocs
dc.subject.lcshGame theory
dc.subject.lcshDecision making -- Mathematical models
dc.subject.lcshVoting -- Mathematical models
dc.subject.otherGame theory
dc.subject.otherVoting
dc.subject.otherSimple games
dc.subject.otherPower indices
dc.subject.otherMultilinear extension
dc.titleUsing the multilinear extension to study some probabilistic power indices
dc.typeArticle
dc.subject.lemacJocs, Teoria de
dc.subject.lemacDecisió, Presa de -- Models matemàtics
dc.subject.lemacVot -- Models matemàtics
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.identifier.doi10.1007/s10726-016-9514-6
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91A Game theory
dc.relation.publisherversionhttps://link.springer.com/article/10.1007%2Fs10726-016-9514-6
dc.rights.accessOpen Access
local.identifier.drac20335255
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MINECO//MTM2015-66818-P/ES/ASPECTOS MATEMATICOS, COMPUTACIONALES Y SOCIALES EN CONTEXTOS DE VOTACION Y DE COOPERACION./
local.citation.authorFreixas, J.; Pons, M.
local.citation.publicationNameGroup decision and negotiation
local.citation.volume26
local.citation.number3
local.citation.startingPage437
local.citation.endingPage452


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record